MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER; BTT

RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in france reported, via a fisher and paykel healthcare (f&p) field representative, that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no reported patient involvement.
 
Additional Manufacturer Narrative
Ps374058, method: the complaint mr850 respiratory humidifier was returned to the fisher & paykel healthcare (f&p) service center in france for evaluation.The device was performance tested and the audible alarm was checked.Our investigation is based on the information provided by the f&p service technician.Results: performance testing of the complaint mr850 respiratory humidifier revealed that the audible alarm was not functioning.Conclusion: we are unable to determine what may have caused the reported failure.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual states that "all servicing procedures shall be followed by a humidifier functional test and an electrical safety test, to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
MDR Report Key12236113
Report Number9611451-2021-00849
Device Sequence Number20081476
Product Code BTT
UDI-Device Identifier09420012407221
UDI-Public(01)09420012407221(10)2101362992(11)201030
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101362992
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1